# SDR AU970113

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: AIR130902
- Condition: Faulty
- Location: Gear Pos Switch
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK MICROSWITCH CONNECTOR INCORRECTLY TIGHTENED DURING MAINTENANCE APPROXIMATELY 160 HOURS PREVIOUS - PLUG LOOSENED DUE TO VIBRATION GIVING INTERMITTENT OPERATION -PERSONNEL/MAINTENANCE ERROR
